RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1970
Volume 194,
Number 1,
Pages
35–37
(Mi dan35640)
MATHEMATICS
Prediction and filtration of functionals of the solutions of nonlinear differential equations with random functions
A. D. Shatashvili
Donetsk Computing Center of the Academy of Sciences of the Ukrainian SSR
UDC:
519.217
Presented:
Yu. V. Linnik
Received: 20.02.1970
Fulltext:
PDF file (390 kB)
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025